팔로우
Jacques Hurtubise
Jacques Hurtubise
Professor of Mathematics, McGill University
mcgill.ca의 이메일 확인됨
제목
인용
인용
연도
Isospectral Hamiltonian flows in finite and infinite dimensions: I. Generalized Moser systems and moment maps into loop algebras
MR Adams, J Harnad, E Previato
Communications in mathematical physics 117 (3), 451-500, 1988
221*1988
Darboux coordinates and Liouville-Arnold integration in loop algebras
MR Adams, J Harnad, J Hurtubise
Communications in mathematical physics 155 (2), 385-413, 1993
1771993
On the construction of monopoles for the classical groups
J Hurtubise, MK Murray
1211989
Dual moment maps into loop algebras
MR Adams, J Harnad, J Hurtubise
letters in mathematical physics 20 (4), 299-308, 1990
1061990
The topology of instanton moduli spaces, I: The Atiyah-Jones conjecture
CP Boyer, JC Hurtubise, BM Mann, RJ Milgram
Annals of mathematics 137 (3), 561-609, 1993
1001993
The classification of monopoles for the classical groups
J Hurtubise
Communications in mathematical physics 120 (4), 613-641, 1989
841989
Constraint equations and field equations in supersymmetric N= 3 Yang-Mills theory
J Harnad, J Hurtubise, M Legare, S Shnider
Nuclear Physics B 256, 609-620, 1985
791985
The moduli space of stable vector bundles over a real algebraic curve
I Biswas, J Huisman, J Hurtubise
Mathematische Annalen 347 (1), 201-233, 2010
762010
Integrable systems and algebraic surfaces
JC Hurtubise
661996
Instantons and jumping lines
J Hurtubise
Communications in mathematical physics 105 (1), 107-122, 1986
561986
Monopoles and rational maps: a note on a theorem of Donaldson
J Hurtubise
Communications in mathematical physics 100, 191-196, 1985
561985
The topology of the space of rational maps into generalized flag manifolds
CP Boyer, BM Mann, JC Hurtubise, RJ Milgram
531994
SU (2) monopoles of charge 2
J Hurtubise
Communications in mathematical physics 92 (2), 195-202, 1983
521983
Abelian integrals and the reduction method for an integrable Hamiltonian system
L Gagnon, J Harnad, P Winternitz, J Hurtubise
Journal of mathematical physics 26 (7), 1605-1612, 1985
421985
Calogero–Moser systems and Hitchin systems
JC Hurtubise, E Markman
Communications in Mathematical Physics 223, 533-552, 2001
412001
The Atiyah-Jones conjecture for ruled surfaces.
JC Hurtubise, RJ Milgram
Journal für die reine und angewandte Mathematik 466, 111-144, 1995
361995
Instantons on Hopf surfaces and monopoles on solid tori.
J Hurtubise, PJ Braam
Journal für die reine und angewandte Mathematik (Crelles Journal) 1989 (400 …, 1989
361989
Representations with weighted frames and framed parabolic bundles
JC Hurtubise, LC Jeffrey
Canadian Journal of Mathematics 52 (6), 1235-1268, 2000
352000
Group-valued implosion and parabolic structures
J Hurtubise, L Jeffrey, R Sjamaar
American journal of mathematics 128 (1), 167-214, 2006
342006
Pseudo-real principal Higgs bundles on compact Kähler manifolds
I Biswas, O García-Prada, J Hurtubise
Annales de l'Institut Fourier 64 (6), 2527-2562, 2014
322014
현재 시스템이 작동되지 않습니다. 나중에 다시 시도해 주세요.
학술자료 1–20